# SDR SWAA2016101708832

- Difficulty date: September 27, 2016
- Submitted: October 18, 2016
- Operation: Air carrier
- Aircraft: N606SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 27926
- Aircraft time: 66,876 hours, 53,199 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Part number: 6546529
- Condition: Corroded
- Location: Bs 500b
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD CARGO BAY SHEAR TIE CORRODED AT BS 500B, BETWEEN STRINGERS 28L TO 28R.          / REPAIRED SHEAR TIE PER SRM.
